Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: A sequence approach to linear perfect hash families
Author: Barwick, S.
Jackson, W.
Citation: Designs Codes and Cryptography, 2007; 45(1):95-121
Publisher: Kluwer Academic Publ
Issue Date: 2007
ISSN: 0925-1022
Statement of
Susan G. Barwick and Wen-Ai Jackson
RMID: 0020072201
DOI: 10.1007/s10623-007-9091-4
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.